# SDR EIA2000059

- Difficulty date: January 29, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 MED BS 800 FRAME INNER CHORD STRAP FOUND CRACKED .375 INCH AT FASTENER HOLE ABOVE STRINGER 17 LEVEL.  DEFECTIVE AREA TRIMMED OFF, NDT INSPECTED, AND REPAIR DOUBLERS WITH FILLER AND STRAP INSTALLED PER BOEING MESSAGES EVR-HKG-00-00008H/-00007F/-00012H/-00015F AND HAECO REPAIR SCHEME R-53-12-34286.  (M)
